Alert archive / Puerto Rico / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS JSJ

October 25, 2015

NWS JSJ issued this flash flood watch at Oct 25, 2015, 6:45 AM CDT. It took effect at Oct 25, 2015, 7:00 AM CDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2015, 6:45 AM CDT (11:45 UTC)
In effect from
Oct 25, 2015, 7:00 AM CDT
Expired
Oct 27, 2015, 7:00 PM CDT
In force
60 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WGCA62 TJSJ 251145
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
745 AM AST SUN OCT 25 2015

...FLASH FLOODING POTENTIAL IN EFFECT THROUGH MONDAY NIGHT...

PRZ001>013-VIZ001-002-260000-
/O.NEW.TJSJ.FF.A.0002.151025T1200Z-151027T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS...
ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO...
VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO...
QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS...
CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
745 AM AST SUN OCT 25 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR ALL PUERTO RICO AND U.S. VIRGIN ISLANDS

* THROUGH MONDAY NIGHT

* AN UPPER LEVEL LOW JUST NORTHWEST OF THE LOCAL REGION COMBINED
  WITH ABUNDANT MOISTURE WILL CONTINUE TO ENHANCE THE POTENTIAL OF
  FLOODING RAINS ACROSS PUERTO RICO AND THE U.S VIRGIN ISLANDS
  THROUGH MONDAY. SATURATED SOILS FROM PREVIOUS DAYS RAINFALL WILL
  ALSO HELP TO MAINTAIN A HIGH POTENTIAL FOR FLASH FLOODING AND
  MUDSLIDES THROUGH EARLY NEXT WEEK.

* ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...
  ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURED IN RECENT DAYS.
  ALTHOUGH...THE RAINFALL WILL NOT BE CONTINUOUS BUT RAPID
  INTENSIFICATION OF STORMS IS LIKELY IN THE AFTERNOON HOURS. 

* RESIDENTS AND VISITORS ALONG RIVER BANKS SHOULD REMAIN ALERT AND
  MONITOR FOR HEAVY RAINFALL IN THE HEADWATERS OF RIVERS AND TRIBUTARIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ER/RAM/DS
6 follow-up statements
862 
WGCA62 TJSJ 260159
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
959 PM AST SUN OCT 25 2015

...FLASH FLOODING POTENTIAL IN EFFECT THROUGH MONDAY NIGHT...

PRZ001>013-VIZ001-002-261400-
/O.CON.TJSJ.FF.A.0002.000000T0000Z-151027T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS...
ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO...
VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO...
QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS...
CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
959 PM AST SUN OCT 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE 
  FOLLOWING IN PUERTO ...RICO...CENTRAL INTERIOR...CULEBRA... 
  EASTERN INTERIOR...MAYAGUEZ AND VICINITY...NORTH CENTRAL... 
  NORTHEAST...NORTHWEST...PONCE AND VICINITY...SAN JUAN AND 
  VICINITY...SOUTHEAST...SOUTHWEST...VIEQUES AND WESTERN 
  INTERIOR. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. 
  JOHN/ADJACENT ISLANDS. 

* THROUGH MONDAY EVENING

* AN UPPER LEVEL LOW JUST NORTHWEST OF THE LOCAL REGION COMBINED 
  WITH ABUNDANT MOISTURE WILL CONTINUE TO ENHANCE THE POTENTIAL 
  OF FLOODING RAINS ACROSS PUERTO RICO AND THE U.S VIRGIN 
  ISLANDS THROUGH MONDAY. SATURATED SOILS FROM PREVIOUS DAYS 
  RAINFALL WILL ALSO HELP TO MAINTAIN A HIGH POTENTIAL FOR FLASH 
  FLOODING AND MUDSLIDES THROUGH EARLY NEXT WEEK. 

* ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING... 
  ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURED IN RECENT DAYS. 
  ALTHOUGH...THE RAINFALL WILL NOT BE CONTINUOUS BUT RAPID 
  INTENSIFICATION OF STORMS IS LIKELY IN THE AFTERNOON HOURS. 

* RESIDENTS AND VISITORS ALONG RIVER BANKS SHOULD REMAIN ALERT AND
  MONITOR FOR HEAVY RAINFALL IN THE HEADWATERS OF RIVERS AND
  TRIBUTARIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
880 
WGCA62 TJSJ 261413
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
1013 AM AST MON OCT 26 2015

...FLASH FLOODING WATCH IN EFFECT THROUGH AT LEAST TONIGHT...

PRZ001>013-VIZ001-002-270200-
/O.CON.TJSJ.FF.A.0002.000000T0000Z-151027T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS...
ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO...
VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO...
QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS...
CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
1013 AM AST MON OCT 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM AST TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS

* UNTIL 10 PM AST TONIGHT

* AN UPPER LEVEL LOW JUST NORTHWEST OF THE LOCAL REGION COMBINED
  WITH ABUNDANT MOISTURE WILL CONTINUE TO ENHANCE THE POTENTIAL OF
  FLOODING RAINS ACROSS PUERTO RICO AND THE U.S VIRGIN ISLANDS
  THROUGH MONDAY. SATURATED SOILS FROM PREVIOUS DAYS RAINFALL WILL
  ALSO HELP TO MAINTAIN A HIGH POTENTIAL FOR FLASH FLOODING AND
  MUDSLIDES THROUGH EARLY NEXT WEEK.

* ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING... 
  ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURED IN RECENT DAYS. 
  ALTHOUGH...THE RAINFALL WILL NOT BE CONTINUOUS BUT RAPID 
  INTENSIFICATION OF STORMS IS LIKELY IN THE AFTERNOON HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
580 
WGCA62 TJSJ 261809
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
209 PM AST MON OCT 26 2015

...FLASH FLOODING WATCH HAS BEEN EXTENDED THROUGH TUESDAY
EVENING...

PRZ001>013-VIZ001-002-270800-
/O.EXT.TJSJ.FF.A.0002.000000T0000Z-151028T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS...
ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO...
VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO...
QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS...
CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
209 PM AST MON OCT 26 2015

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS

* THROUGH TUESDAY EVENING

* HIGH POTENTIAL OF FLOODING RAINS CONTINUES ACROSS PUERTO RICO
  AND THE U.S. VIRGIN ISLANDS DUE TO VERY UNSTABLE CONDITIONS
  ASSOCIATED WITH AN UPPER LOW NORTHWEST OF THE REGION COMBINED
  WITH ABUNDANT MOISTURE AND ALREADY SATURATED SOILS. THEREFORE...
  THE FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH TUESDAY EVENING.

* ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...
  ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURED IN RECENT DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ER/RGH
232 
WGCA62 TJSJ 270755 AAA
FFASJU

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
355 AM AST TUE OCT 27 2015

...THE POTENTIAL FOR FLASH FLOODING WILL CONTINUE THROUGH TUESDAY
EVENING...

PRZ001>013-VIZ001-002-271900-
/O.CON.TJSJ.FF.A.0002.000000T0000Z-151028T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS...
ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO...
VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO...
QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS...
CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
355 AM AST TUE OCT 27 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE 
  FOLLOWING IN PUERTO ...RICO...CENTRAL INTERIOR...CULEBRA... 
  EASTERN INTERIOR...MAYAGUEZ AND VICINITY...NORTH CENTRAL... 
  NORTHEAST...NORTHWEST...PONCE AND VICINITY...SAN JUAN AND 
  VICINITY...SOUTHEAST...SOUTHWEST...VIEQUES AND WESTERN 
  INTERIOR. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. 
  JOHN/ADJACENT ISLANDS. 

* THROUGH THIS EVENING

* CONSIDERABLE MOISTURE AND AN UPPER LEVEL TROUGH TO OUR NORTHWEST
  ARE FAVORABLE TO THE DEVELOPMENT OF NUMEROUS SHOWERS AND
  THUNDERSTORMS ACROSS PUERTO RICO AND THE U.S. VIRGIN
  ISLANDS....BUT ARE LIMITED BY THE EXTENSIVE CLOUD COVER ALREADY
  IN PLACE. NEVERTHELESS...SOILS ARE ALREADY SATURATED AND SOME
  RIVERS ARE RUNNING HIGH. THEREFORE...THE FLASH FLOOD WATCH
  CONTINUES THROUGH TUESDAY EVENING.

* ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...
  ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURRED IN RECENT DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SNELL/ANSELMI
536 
WGCA62 TJSJ 271827
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
227 PM AST TUE OCT 27 2015

...THE POTENTIAL FOR FLASH FLOODING WILL CONTINUE THROUGH TONIGHT...

PRZ001>013-VIZ001-002-280000-
/O.CON.TJSJ.FF.A.0002.000000T0000Z-151028T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS...
ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO...
VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO...
QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS...
CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
227 PM AST TUE OCT 27 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM AST TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* ALL PUERTO RICO AND THE U.S. VIRGIN ISLANDS

* UNTIL 8 PM AST TONIGHT

* HIGH POTENTIAL OF FLOODING RAINS CONTINUES ACROSS PUERTO RICO
  AND THE U.S. VIRGIN ISLANDS DUE TO VERY UNSTABLE CONDITIONS
  ASSOCIATED WITH AN UPPER LOW NORTHWEST OF THE REGION COMBINED
  WITH ABUNDANT MOISTURE AND ALREADY SATURATED SOILS. THEREFORE...
  THE FLASH FLOOD WATCH CONTINUES UNTIL 8 PM AST TONIGHT.

* ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...
  ESPECIALLY IN AREAS WHERE RAINFALL HAS OCCURED IN RECENT DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
506 
WGCA62 TJSJ 280000
FFASJU

FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
800 PM AST TUE OCT 27 2015

...WIDESPREAD FLOODING RAIN THREAT HAS ENDED FOR PUERTO RICO AND
THE U.S. VIRGIN ISLANDS...

.FLASH FLOOD WATCH IS CANCELLED AS ONLY ISOLATED TO SCATTERED
SHOWERS WITH ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY OVER THE
WATERS...BUT WIDESPREAD FLOODING IS NO LONGER A POSSIBILITY
DURING THE OVERNIGHT.

PRZ001>013-VIZ001-002-280100-
/O.CAN.TJSJ.FF.A.0002.000000T0000Z-151028T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE CITIES OF...SAN JUAN...CAROLINA...FAJARDO...
HUMACAO...GUAYAMA...ARROYO...YABUCOA...SALINAS...COCO...CAGUAS...
ARECIBO...VEGA BAJA...DORADO...COAMO...COROZAL...AIBONITO...
VILLALBA...JAYUYA...PONCE...AGUADILLA...ISABELA...HATILLO...
QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...ADJUNTAS...
HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...LAJAS...
CULEBRA...ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...
GROVE PLACE
800 PM AST TUE OCT 27 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR ALL PUERTO RICO AND THE U.S. VIRGIN
ISLANDS HAS BEEN CANCELLED. ONLY A FEW SHOWERS LINGER OVER PUERTO
RICO. LITTLE OR NO SHOWER ACTIVITY IS PRESENT OVER LAND AREAS.
THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR ALL OF
PUERTO RICO AND THE U.S. VIRGIN ISLANDS. HOWEVER...AFTERNOON
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH AFTERNOON
FOR THE REST OF THE WEEK ACROSS THE INTERIOR AND WESTERN SECTIONS
OF PUERTO RICO. PLEASE MONITOR PRODUCTS ISSUED BY THE NATIONAL
WEATHER SERVICE IN SAN JUAN.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Oct 25, 3:41 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Oct 25, 3:41 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
441 AM AST SUN OCT 25 2015

.SYNOPSIS...MID TO UPPER LEVEL LOW NORTH OF PUERTO RICO AND AN
ASSOCIATED UPPER TROUGH EXTENDING ACROSS THE CENTRAL CARIBBEAN
AND CENTRAL AMERICA WILL DIG FURTHER SOUTH ACROSS THE REGION UNTIL
THE MIDDLE OF THE WEEK. AN INDUCE SURFACE TROUGH WILL REMAINS
ACROSS THE REGION UNTIL AT LEAST MONDAY. THESE FEATURES WILL
MAINTAIN A LIGHT AND VARIABLE LOW LEVEL WIND FLOW AND AN UNSTABLE
WEATHER ENVIRONMENT FOR THE NEXT CUOPLE OF DAYS.

&&

.DISCUSSION...NUMEROUS SHOWERS AND STRONG THUNDERSTORMS DEVELOPED
OVER CORDILLERA CENTRAL LAST AFTERNOON...PRODUCING HEAVY RAINS
OVER EASTERN INTERIOR AND CENTRAL SECTIONS OF PUERTO RICO. RAIN
GAGES OVER THOSE AREAS MEASURED BETWEEN 3 TO 6 INCHES OF RAIN
SPECIALLY OVER LA PLATA AND CARRAIZO BASINS. THIS IMPRESSIVE
SHOWER AND THUNDERSTORM ACTIVITY DIMINISHED RAPIDLY AFTER SUNSET
LEAVING ONLY PARTLY CLOUDY SKIES WITH LIMITED SHOWER ACTIVITY OVER
LAND AREAS OVERNIGHT INTO EARLY MORNING HOURS. HOWEVER...SHOWERS
AND THUNDERSTORMS SOME WITH FREQUENT LIGHTNINGS PERSISTED ACROSS
THE SURROUNDING WATERS OVERNIGHT INTO EARLY THIS MORNING.

A MID TO UPPER LEVEL LOW NORTH OF THE REGION AND AN ASSOCIATED
TROUGH EXTENDING ACROSS THE CENTRAL CARIBBEAN AND THEN ACROSS
CENTRAL AMERICA...WILL CONTINUE TO DIG FURTHER SOUTHWARD ACROSS
THE LOCAL ISLANDS TODAY AND DURING THE FIRST PART OF THE WEEK. AT
THE SAME TIME AN INDUCE SURFACE TROUGH REMAIN ACROSS THE REGION.
THESE FEATURES WILL MAINTAIN A LIGHT AND VARIABLE LOW LEVEL WIND
FLOW AND VERY UNSTABLE CONDITIONS ACROSS THE REGION FOR THE NEXT
COUPLE OF DAYS. DEEP TROPICAL MOISTURE WILL REMAIN OVER THE LOCAL
ISLANDS INDUCING THE DEVELOPMENT OF VERY ACTIVE WEATHER OVER LAND
AREAS EACH AFTERNOON AND OVERNIGHT ACROSS THE SURROUNDING COASTAL
WATERS. SO FAR MODELS STILL SUGGEST THE BEST POTENTIAL FOR BETTER
ORGANIZED CONVECTION IS TODAY AND MONDAY...WITH LIGHT WINDS
MAINTAINING THE CONVECTION OVER THE SAME AREA FOR A LONG PERIOD OF
TIME...INCREASING THE RAINFALL RATE.

&&

.AVIATION...MAINLY VFR OVERNIGHT AND EARLY SUNDAY MORNING ACROSS ALL
TERMINALS. HOWEVER...VCSH STILL POSSIBLE FROM TIME TO TIME ACROSS
THE LEEWARD ISLANDS TERMINALS. THEN...BY 25/14Z SHRA/TSRA SHOULD
START TO DEVELOP ONCE AGAIN ACROSS THE FLYING AREA. MAINLY ALONG THE
MOUNTAIN RANGES OF PR...AND OVER THE CARIBBEAN WATERS/ANEGADA
PASSAGE. IMPACTING MAINLY THE NORTH AND EASTERN PR TERMINALS AND THE
USVI/LEEWARD TERMINALS THRU THE END OF THE FCST PERIOD. THE LATEST
25/00Z TJSJ UPPER AIR SOUNDING INDICATED LIGHT SOUTH WINDS FROM SFC
UP TO 3 KFT AND WESTERLIES ABOVE...WITH 10-31 KNOTS BETWEEN FL100-
200.

&&

.MARINE...MARINERS CAN EXPECT SEAS BELOW 5 FEET AND WINDS UP TO 15
KNOTS. HOWEVER...WATER SPOUTS AND GUSTY WINDS ARE LIKELY IN AND
NEAR THUNDERSTORM ACTIVITY. ANOTHER SWELL EVENT WILL BE AFFECTING
THE ATLANTIC LOCAL WATERS ON FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  87  74  87  78 /  60  50  50  40
STT  87  77  87  78 /  50  50  50  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
AM...NONE.
&&

09/72
Hazardous weather outlook, Oct 25, 4:53 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
553 AM AST SUN OCT 25 2015

AMZ710>745-PRZ001>013-261000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
553 AM AST SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING...PLEASE
REFER TO LATEST FLOOD WATCH (FFASJU) STATEMENT FOR MORE
INFORMATION...

.THUNDERSTORMS...THUNDERSTORMS WILL BE LIKELY WITH PERIODS OF HEAVY
RAINFALL AND FREQUENT LIGHTNING THIS AFTERNOON ACROSS PORTIONS OF
OF THE INTERIOR AND NORTHERN PUERTO RICO. INTENSE THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING SMALL HAIL AND STRONG GUSTY WINDS.

.FLOODING...PERIODS OF HEAVY RAINS MAY LEAD TO URBAN AND SMALL STREAM
FLOODING. VERY SATURATED SOILS WILL LEAD TO LANDSLIDES IN AREAS OF STEEP
TERRAIN.

.WATERSPOUTS...BRIEF WATERSPOUTS ARE POSSIBLE ACROSS THE COASTAL WATERS
MAINLY BETWEEN EASTERN PUERTO RICO AND THE VIRGIN ISLANDS.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR PINONES...OCEAN
PARK...LA PARED...PLAYA ESCONDIDA...MAR CHIQUITA...PUERTO NUEVO...JOBOS
AND FLAMENCO BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THROUGH AT LEAST MONDAY AND POSSIBLY TUESDAY...DUE TO VERY UNSTABLE
CONDITIONS...THUNDERSTORMS ARE EXPECTED TO QUICKLY DEVELOP OVER THE
INTERIOR AND NORTH OF THE CENTRAL MOUNTAIN RANGE. THESE
THUNDERSTORMS WILL BE CAPABLE OF CREATING STRONG GUSTY
WINDS...FREQUENT LIGHTNING AND PERIODS OF HEAVY RAINFALL EACH
AFTERNOON. AS A RESULT...URBAN AND SMALL STREAM FLOODING IS LIKELY
IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTER ARE ENCOURAGED TO REPORT HIGH WINDS...HAIL...FLOODING...WATERSPOUT
RIP CURRENTS...LANDSLIDES TO THE NATIONAL WEATHER SERVICE IN SAN JUAN.

AMZ715-725-VIZ001-002-261000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
553 AM AST SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING...PLEASE
REFER TO LATEST FLOOD WATCH (FFASJU) STATEMENT FOR MORE
INFORMATION...

THUNDERSTORMS ARE LIKELY WITH PERIODS OF HEAVY RAINFALL AND BRIEF
GUSTY WINDS DURING THE DAY AND INTO THE EVENING HOURS.

.FLOODING...PERIODS OF HEAVY RAINS MAY LEAD TO MINOR FLOODING OF
STREETS AND GUTS.

.WATERSPOUTS...BRIEF WATERSPOUTS ARE POSSIBLE ACROSS THE COASTAL
WATERS MAINLY BETWEEN THE VIRGIN ISLANDS AND PUERTO RICO.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR MAGENS
BAY BEACH..

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

VERY UNSTABLE CONDITIONS WILL LEAD TO SHOWERS AND ISOLATED
THUNDERSTORM DEVELOPMENT THROUGH AT LEAST MONDAY. PERIODS OF
LOCALLY HEAVY DOWNPOURS MAY LEAD TO MINOR STREET AND GUT FLOODING.
A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT RIP CURRENTS AND
WATERSPOUTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:21 PM CDTAreal Flood WarningJSJ6 hr
Oct 25, 12:00 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 12:20 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 12:32 PM CDTSpecial Weather StatementJSJ58 min
Oct 25, 12:41 PM CDTFlash Flood WarningJSJ3 hr
Oct 25, 12:56 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 1:13 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 1:39 PM CDTFlash Flood WarningJSJ3 hr
Oct 25, 1:48 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 2:11 PM CDTFlash Flood WarningJSJ3 hr
Oct 25, 2:33 PM CDTAreal Flood AdvisoryJSJ6 hr
Oct 25, 2:47 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 3:13 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 3:52 PM CDTAreal Flood WarningJSJ8 hr
Oct 25, 4:28 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 4:35 PM CDTSpecial Weather StatementJSJ85 min
Oct 25, 5:05 PM CDTFlash Flood WarningJSJ3 hr

Nearby

Flash Flood Watches in Puerto Rico, 2015Flash Flood Watches in U.S. Virgin Islands, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.